Подписаться
Massimiliano Morini
Massimiliano Morini
Подтвержден адрес электронной почты в домене unipr.it
Название
Процитировано
Процитировано
Год
Isoperimetry and stability properties of balls with respect to nonlocal energies
A Figalli, N Fusco, F Maggi, V Millot, M Morini
Communications in Mathematical Physics 336 (1), 441-507, 2015
1552015
Minimality via second variation for a nonlocal isoperimetric problem
E Acerbi, N Fusco, M Morini
Communications in Mathematical Physics 322 (2), 515-557, 2013
1472013
A vanishing viscosity approach to quasistatic evolution in plasticity with softening
GD Maso, A DeSimone, MG Mora, M Morini
Archive for rational mechanics and analysis 189 (3), 469-544, 2008
932008
Nonlocal curvature flows
A Chambolle, M Morini, M Ponsiglione
Archive for Rational Mechanics and Analysis 218 (3), 1263-1329, 2015
802015
A quantitative isoperimetric inequality for fractional perimeters
N Fusco, V Millot, M Morini
Journal of Functional Analysis 261 (3), 697-715, 2011
622011
Equilibrium configurations of epitaxially strained crystalline films: existence and regularity results
I Fonseca, N Fusco, G Leoni, M Morini
Archive for rational mechanics and analysis 186 (3), 477-537, 2007
622007
Equilibrium configurations of epitaxially strained elastic films: second order minimality conditions and qualitative properties of solutions
N Fusco, M Morini
Archive for Rational Mechanics and Analysis 203 (1), 247-327, 2012
532012
A higher order model for image restoration: the one-dimensional case
GD Maso, I Fonseca, G Leoni, M Morini
SIAM Journal on Mathematical Analysis 40 (6), 2351-2391, 2009
532009
Surfactants in foam stability: A phase-field model
I Fonseca, M Morini, V Slastikov
Archive for rational mechanics and analysis 183 (3), 411-456, 2007
492007
Necessary and sufficient conditions for the chain rule in Wloc1,1(RN; Rd) and BVloc(RN; Rd)
G Leoni, M Morini
Journal of the European Mathematical Society 9 (2), 219-252, 2007
432007
Cascade of minimizers for a nonlocal isoperimetric problem in thin domains
M Morini, P Sternberg
SIAM Journal on Mathematical Analysis 46 (3), 2033-2051, 2014
422014
Existence and uniqueness for a crystalline mean curvature flow
A Chambolle, M Morini, M Ponsiglione
Communications on Pure and Applied Mathematics 70 (6), 1084-1114, 2017
382017
On optimal regularity of free boundary problems and a conjecture of De Giorgi
H Koch, G Leoni, M Morini
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2005
382005
Globally stable quasistatic evolution in plasticity with softening
GD Maso, A DeSimone, MG Mora, M Morini
arXiv preprint arXiv:0704.2984, 2007
362007
Existence and uniqueness for anisotropic and crystalline mean curvature flows
A Chambolle, M Morini, M Novaga, M Ponsiglione
Journal of the American Mathematical Society 32 (3), 779-824, 2019
332019
A second order minimality condition for the Mumford-Shah functional
F Cagnetti, MG Mora, M Morini
Calculus of Variations and Partial Differential Equations 33 (1), 37-74, 2008
322008
Motion of elastic thin films by anisotropic surface diffusion with curvature regularization
I Fonseca, N Fusco, G Leoni, M Morini
Archive for Rational Mechanics and Analysis 205 (2), 425-466, 2012
302012
A nonlocal mean curvature flow and its semi-implicit time-discrete approximation
A Chambolle, M Morini, M Ponsiglione
SIAM Journal on Mathematical Analysis 44 (6), 4048-4077, 2012
292012
A variational model for infinite perimeter segmentations based on Lipschitz level set functions: denoising while keeping finely oscillatory boundaries
M Barchiesi, SH Kang, TM Le, M Morini, M Ponsiglione
Multiscale Modeling & Simulation 8 (5), 1715-1741, 2010
292010
Higher-order quasiconvexity reduces to quasiconvexity
G Dal Maso, I Fonseca, G Leoni, M Morini
Archive for rational mechanics and analysis 171 (1), 55-81, 2004
292004
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20